MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION IPG 5.3 AH DBS MDT EIFU; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION IPG 5.3 AH DBS MDT EIFU; DBS IPG
Model Number 6661
Medical Device Problem Codes Premature Elective Replacement Indicator (1483); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported patient received the replace generator soon message.The patient underwent surgical intervention wherein the ipg was explanted and replaced.Therapy resumed post procedure.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
IPG 5.3 AH DBS MDT EIFU
Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9246770
Report Number1627487-2019-11992
Device Sequence Number10865125
Product Code MHY
UDI-Device Identifier05415067020253
UDI-Public05415067020253
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2018
Device Model Number6661
Device Lot Number5409375
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer12/04/2019
12/17/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date12/04/2019
12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight145